MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; CANCELLOUS BONE SCREW

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION; CANCELLOUS BONE SCREW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by p.Medina, an onkos sales representative, that the 64-year-old female patient fell, and the force of the fall caused the acetabular reconstruction implant to loosen.A revision surgery to properly fixate the implant took place on (b)(6) 2023, during which the surgeon discovered that there was an infection.The implant and all related hardware were subsequently explanted, and steps were taken to eliminate the infection.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements that represent potential contributing factors to the pelvic implant/bone fit issue identified in this complaint.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the pelvic joint infection and trauma-related loosening was not related to the design, manufacture, and/or sterilization of the pelvic implant.The following mdrs are related to this adverse event: 3013450937-2024-00003.3013450937-2024-00042 (added per investigation).3013450937-2024-00043 (added per investigation).3013450937-2024-00044 (added per investigation).3013450937-2024-00045 (added per investigation).3013450937-2024-00046 (added per investigation).3013450937-2024-00047 (added per investigation).
 
Event or Problem Description
It was reported by p.Medina, an onkos sales representative, that the 64-year-old female patient fell, and the force of the fall caused the acetabular reconstruction implant to loosen.A revision surgery to properly fixate the implant took place on (b)(6) 2023, during which the surgeon discovered that there was an infection.The implant and all related hardware were subsequently explanted, and steps were taken to eliminate the infection.The primary surgery to insert the acetabular reconstruction implant took place on (b)(6) 2023.The patient reportedly fell approximately one month after the primary surgery date.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key18818464
Report Number3013450937-2024-00044
Device Sequence Number12804339
Product Code KRO
UDI-Device IdentifierB278CS6501504M0
UDI-PublicB278CS6501504M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETABULAR RECONSTRUCTION IMPLANT; CANCELLOUS BONE SCREW, 6.5MM DIA X 15MM LENGTH; CANCELLOUS BONE SCREW, 6.5MM DIA X 15MM LENGTH; CANCELLOUS BONE SCREW, 6.5MM DIA X 20MM LENGTH; CANCELLOUS BONE SCREW, 6.5MM DIA X 20MM LENGTH; CANCELLOUS BONE SCREW, 6.5MM DIA X 55MM LENGTH; CANCELLOUS BONE SCREW, 6.5MM X 65MM LENGTH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale